Follow
Saif Ullah
Saif Ullah
University of Peshawar, Pakistan
Verified email at uop.edu.pk
Title
Cited by
Cited by
Year
A fractional model for the dynamics of TB virus
S Ullah, MA Khan, M Farooq
Chaos, Solitons & Fractals 116, 63-71, 2018
1572018
A new fractional model for the dynamics of the hepatitis B virus using the Caputo-Fabrizio derivative
S Ullah, M Altaf Khan, M Farooq
The European Physical Journal Plus 133, 1-14, 2018
1372018
A fractional model for the dynamics of tuberculosis infection using Caputo-Fabrizio derivative
S Ullah, MA Khan, M Farooq, Z Hammouch, D Baleanu
American Institute of Mathematical Sciences, 2020
1302020
A new fractional model for tuberculosis with relapse via Atangana–Baleanu derivative
MA Khan, S Ullah, M Farooq
Chaos, Solitons & Fractals 116, 227-238, 2018
1292018
Mathematical formulation of hepatitis B virus with optimal control analysis
S Ullah, MA Khan, JF Gómez‐Aguilar
Optimal Control Applications and Methods 40 (3), 529-544, 2019
882019
Modeling and analysis of the fractional HBV model with Atangana-Baleanu derivative
S Ullah, M Altaf Khan, M Farooq
The European Physical Journal Plus 133, 1-18, 2018
772018
A fractional order pine wilt disease model with Caputo–Fabrizio derivative
MA Khan, S Ullah, KO Okosun, K Shah
Advances in Difference Equations 2018 (1), 1-18, 2018
752018
Modeling and analysis of tuberculosis (TB) in Khyber Pakhtunkhwa, Pakistan
S Ullah, MA Khan, M Farooq, T Gul
Mathematics and Computers in Simulation 165, 181-199, 2019
722019
The dynamics of Zika virus with Caputo fractional derivative
MA Khan, S Ullah, M Farhan
AIMS Math 4 (1), 134-146, 2019
712019
A fractional model for the dynamics of competition between commercial and rural banks in Indonesia
MA Khan, M Azizah, S Ullah
Chaos, Solitons & Fractals 122, 32-46, 2019
602019
A fractional order HBV model with hospitalization.
S Ullah, MA Khan, M Farooq, T Gul, F Hussain
Discrete & Continuous Dynamical Systems-Series S 13 (3), 2020
232020
A fractional model for the dynamics of tuberculosis (TB) using Atangana-Baleanu derivative.
S Ullah, MA Khan, M Farooq, EO Alzahrani
Discrete & Continuous Dynamical Systems-Series S 13 (3), 2020
222020
Application of fuzzy Laplace transforms for solving fuzzy partial Volterra integro-differential equations
S Ullah, M Farooq, L Ahmad, S Abdullah
arXiv preprint arXiv:1405.1895, 2014
102014
Modeling and Analysis of Fractional Leptospirosis Model Using Atangana–Baleanu Derivative
S Ullah, MA Khan
Fractional Derivatives with Mittag-Leffler Kernel: Trends and Applications …, 2019
22019
Efficient algorithm for solving fuzzy Abel singular integral equation using homotopy perturbation transform method
S Ullah, M Farooq, L Ahmad
Bull. Malays. Math. Sci. Soc. 2, 1-18, 2014
22014
An alternative derivation of a new Lanczos-type algorithm for systems of linear equations
S Ullah, M Farooq, A Salhi
arXiv preprint arXiv:1403.0326, 2014
12014
The system can't perform the operation now. Try again later.
Articles 1–16